Rocky Mountain Journal of Mathematics

Existence of traveling wave solutions in a stage structured cooperative system on higher-dimensional lattices

Kun Li

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study the existence of traveling wave solutions in a higher-dimensional lattice cooperative system with stage structure. We establish the existence theorem of traveling wave solutions based on the upper and lower solutions method and Schauder's fixed point theorem. Then we construct a pair of upper and lower solutions to verify the existence of traveling wave solutions.

Article information

Source
Rocky Mountain J. Math., Volume 49, Number 5 (2019), 1617-1631.

Dates
First available in Project Euclid: 19 September 2019

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1568880093

Digital Object Identifier
doi:10.1216/RMJ-2019-49-5-1617

Mathematical Reviews number (MathSciNet)
MR4010575

Zentralblatt MATH identifier
07113701

Subjects
Primary: 37L60: Lattice dynamics [See also 37K60] 34K10: Boundary value problems 39A10: Difference equations, additive

Keywords
higher-dimensional lattice stage structure traveling wave solution Schauder's fixed point theorem upper and lower solutions

Citation

Li, Kun. Existence of traveling wave solutions in a stage structured cooperative system on higher-dimensional lattices. Rocky Mountain J. Math. 49 (2019), no. 5, 1617--1631. doi:10.1216/RMJ-2019-49-5-1617. https://projecteuclid.org/euclid.rmjm/1568880093


Export citation

References

  • J. Al-Omari and S.A. Gourly, Monotone traveling fronts in age-structured reaction-diffusion model of a single species, J. Math. Biol. 45 (2002), 294–312.
  • ––––, Stability and travelling fronts in Lotka-Volterra competition models with stage structure, SIAM J. Appl. Math. 63 (2003), 2063–2086.
  • ––––, A nonlocal reaction-diffusion model for a single species with stage structure and distributed maturation delay, Euro. J. Appl. Math. 16 (2005), 37–51.
  • ––––, Monotone wave-fronts in a structured population model with distributed maturation delay, IMA J. Appl. Math. 70 (2005), 858–879.
  • J.W. Cahn, J. Mallet-Paret and E.S. Van Vleck, Traveling wave solutions for systems of ODE's on a two-dimensional spatial lattice, SIAM J. Appl. Math. 59 (1998), 455–493.
  • C.P. Cheng, W.T. Li, Z.C. Wang and S.Z. Zheng, Traveling waves connecting equilibrium and periodic orbit for a delayed population model on a two-dimensional spatial lattice, Int. J. Bifurcat. Chaos 26 (2016), 1650049.
  • S.N. Chow, J. Mallet-Paret and W. Shen, Traveling waves in lattice dynamical systems, J. Differential Equations 149 (1998), 248–291.
  • S.A. Gourley and Y. Kuang, Wavefronts and global stability in a time-delayed population model with stage structure, Proc. R. Soc. Lond. Ser. A 59 (2003), 1563–1579.
  • ––––, A stage structured predator-prey model and its dependence on maturation delay and death rate, J. Math. Biol. 49 (2004), 188–200.
  • J. Guo and C. Wu, Traveling wave front for a two-component lattice dynamical system arising in competition models, J. Differential Equations 252 (2012), 4357–4391.
  • J. Huang, G. Lu and S. Ruan, Existence of traveling wave fronts of delayed lattice differential equations, J. Math. Anal. Appl. 298 (2004), 538–558.
  • J. Huang and G. Lu, Travelling wave solutions in delayed lattice dynamical system, Chinese Ann. Math. Ser. A 25 (2004), 153–164.
  • J. Huang and L. Huang, Traveling wavefronts in systems of delayed reaction diffusion equations on higher dimensional lattices, Acta Math. Appl. Sin. Ser. A 28 (2005), 100–113.
  • J. Huang, G. Lu and S. Ruan, Traveling wave solutions in delayed lattice differential equations with partial monotonicity, Nonlinear Anal. TMA 60 (2005), 1331–1350.
  • Y. Kuang and J, So, Analysis of a delayed two-stage population with space-limited recruitment, SIAM J. Appl. Math. 55 (1995), 1675–1695.
  • G. Lin and W. Li, Traveling waves in delayed lattice dynamical systems with competition interactions, Nonlinear Anal. RWA 11 (2010), 3666–3679.
  • S. Liu, L. Chen and Z. Liu, Extinction and permanence in nonautonomous competitive system with stage structure, J. Math. Anal. Appl. 274 (2002), 667–684.
  • S. Ma, X. Liao and J. Wu, Traveling wave solution for planar lattice differential systems with applications to neural networks, J. Differential Equations 182 (2002), 269–297.
  • J. Mallet-Paret, The Fredholm alternative for functional-differential equations of mixed type, J. Dynam. Differential Equations 11 (1999), 1–47.
  • ––––, The global structure of traveling waves in spatially discrete dynamical systems, J. Dynam. Differential Equations 11 (1999), 49–127.
  • V.I. Nekorkin, V.B. Kazantsev, S. Morfu, J.M. Bilbault and P. Marquié, Theoretical and experimental study of two discrete coupled Nagumo chains, Phys. Rev. E 64 (2001), 036602.
  • J.W.H. So, J. Wu and X. Zou, A reaction-diffusion model for a single species with age structure, I: Travelling wavefronts on unbounded domains, Proc. R. Soc. Lond. Ser. A 457 (2003), 1841–1853.
  • Z.C. Wang, W.T. Li and S. Ruan, Traveling wave fronts in reaction-diffusion systems with spatio-temporal delays, J. Differential Equations 222 (2006), 185–232.
  • P.X. Weng, Spreading speed and traveling wavefront of an age-structured population diffusing in a 2D lattice strip, Discrete Contin. Dyn. Syst. Ser. B 12 (2009), 883–904.
  • S.L. Wu and S.Y. Liu, Travelling waves in delayed reaction-diffusion equations on higher dimensional lattices, J. Difference Equ. Appl. 19 (2013), 384–401.
  • J. Wu and X. Zou, Asymptotic and periodic boundary value problems of mixed FDEs and wave solutions of lattice functional differential equations, J. Differential Equations 135 (1997), 315–357.
  • Z.X. Yu and R. Yuan, Nonlinear stability of wavefronts for a delayed stage-structured population model on a 2-D lattice, Osaka J. Math. 50 (2013), 963–976.
  • Z.X. Yu, W.G. Zhang and X.M. Wang, Spreading speeds and travelling waves for non-monotone time-delayed 2D lattice systems, Math. Comput. Model. 58 (2013), 1510–1521.
  • H.Q. Zhao and S.L. Wu, Wave propagation for a reaction-diffusion model with a quiescent stage on a 2D spatial lattice, Nonlinear Anal. RWA 12 (2011), 1178–1191.
  • H.Q. Zhao, Asymptotic stability of traveling fronts in delayed reaction-diffusion monostable equations on higher-dimensional lattices, Electron. J. Differential Equations 2013 (2013), 119.
  • X. Zou, Traveling wave fronts in spatially discrete reaction-diffusion equations on higher-dimensional lattices, pp. 211–221 in: Proceedings of the Third Mississippi State Conference on Differential Equations and Computational Simulations, Electron. J. Differential Equations, Conference 1 (1997).